# SDR UIEA2024061000511

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD PN 65B07941U111 FOUND 14EA FASTENER HOLES S.E.M.( 14EA FASTENER HOLES REPAIRED AS PER RI-53-00-16880 REV A. NO FURTHER DEFECTS NOTED. )
